About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 48, Pages 3053-3058
http://dx.doi.org/10.1155/S0161171203210644

On uniformly close-to-convex functions and uniformly quasiconvex functions

1Department of Mathematics, Madras Christian College, Tambaram, Chennai 600 059, India
2Department of Mathematics, South India Vaniar Educational Trust (SIVET) College, Gowrivakkam, Chennai 601 302, India
3Department of Mathematics, University of Charleston, Charleston, SC 29424, USA

Received 30 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Two new subclasses of uniformly convex and uniformly close-to-convex functions are introduced. We obtain inclusion relationships and coefficient bounds for these classes.